Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21850
Brodmann, M; Lashgari, A (2003). A diagonal bound for cohomological postulation numbers of projective schemes. Journal of Algebra, 265(2):631-650.
View at publisher
Let X be a projective scheme over a field K and let F be a coherent sheaf of OX-modules. We show that the cohomological postulation numbers νFi of F, e.g., the ultimate places at which the cohomological Hilbert functions n dimK (Hi (X, F(n))) =: hFi (n) start to be polynomial for n ≪ 0, are (polynomially) bounded in terms of the cohomology diagonal (hFi (-i) i=0dim(F) of F. As a consequence, we obtain that there are only finitely many different cohomological Hilbert functions hFi if F runs through all coherent sheaves of OX-modules with fixed cohomology diagonal. In order to prove these results, we extend the regularity bound of Bayer and Mumford [Computational Algebraic Geometry and Commutative Algebra, Proc. Cortona, 1991, Cambridge Univ. Press, 1993, pp. 1-48] from graded ideals to graded modules. Moreover, we prove that the Castelnuovo-Mumford regularity of the dual FV of a coherent sheaf of OℙrK, -modules F is (polynomially) bounded in terms of the cohomology diagonal of F. © 2003 Published by Elsevier Inc.
23 downloads since deposited on 27 May 2010
9 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Uncontrolled Keywords:||Cohomology of projective schemes; Cohomological Hilbert functions; Cohomological postulation numbers; Castelnuovo–Mumford regularity|
|Deposited On:||27 May 2010 08:35|
|Last Modified:||27 Nov 2013 19:43|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page